Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffers stomach ache. Suggested intestine problem. Having pain. Suggest medication?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi Doctor, My wife suffers stomech ache problem in frequent intervels ( every 6-7 months) since the year 2006. So far she has suffered this problem 7-8 times since the year 2006. We have been visiting doctors but there is no improvement. During our last visit on the day the pain occured, we visited the doctor and were suggested to go thru ultra sound. Nothing serious was diagnosed and doctor suggested that this could be due to intestine problem. DROTIN DS tablet was suggested to be taken thrice a day if pain occurs again. Today she is again experiencing the pain and one tablet of DROTIN DS is already given an hour back. The pain again lasted for 1 and a half hour today.
This pain appears suddenly on the whole stomech. and lasts for almost 1- 2 hours. Can u pls suggest any medication for this.
Posted Sat, 9 Nov 2013 in GERD
Answered by Dr. Ratnakar Kini 2 hours later
Brief Answer:
Need more information to give a better opinion

Detailed Answer:
Thanks for posting your query.
I am Dr.Ratnakar kini and I am pleased to assist you.

I went through your post about your wife having recurrent abdominal pain.
One of the possibilities is peptic ulcer disease.

But I need some more information so that I can give a better opinion.

1. Which part of the stomach is she getting the pain - upper or lower?
2. What type of pain is it? ( For example... burning pain)
3. Is there anything that relieves/worsens the pain?
4. Does food intake relieves pain?
5. Does Drotin DS provide relief?
6. Any history of surgery?
7. What are the tests done so far other than ultrasound scan?

Kindly get back to me with these information and I would give my opinion.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor